# SDR EIAA20130805014

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N779BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 24199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A8
- Part serial: 104630
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK DOOR EMERGENCY LIGHT BATTERY WILL NOT TEST.   REPLACED BATTERY PACK.  OPS CHECKED GOOD IAW MM 52-23-14.
